Show simple item record

dc.contributor.authorCrowley, Diarmuid
dc.contributor.authorGrant, Mark
dc.date.accessioned2018-03-29T23:01:27Z
dc.date.available2018-03-29T23:01:27Z
dc.date.issued2017-07
dc.identifier.citationCrowley , D & Grant , M 2017 , ' The Poincaré-Hopf Theorem for line fields revisited ' , Journal of Geometry and Physics , vol. 117 , pp. 187-196 . https://doi.org/10.1016/j.geomphys.2017.03.011en
dc.identifier.issn0393-0440
dc.identifier.otherPURE: 87647907
dc.identifier.otherPURE UUID: 89b28ae2-eea4-410a-b29c-0480a4d00b50
dc.identifier.otherArXiv: http://arxiv.org/abs/1612.04073v1
dc.identifier.otherScopus: 85017458080
dc.identifier.urihttp://hdl.handle.net/2164/10265
dc.identifier.urihttps://arxiv.org/abs/1612.04073en
dc.format.extent10
dc.language.isoeng
dc.relation.ispartofJournal of Geometry and Physicsen
dc.rights© 2017. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectPoincaré–Hopf theoremen
dc.subjectLine fieldsen
dc.subjectTopological defectsen
dc.subjectCondensed matter physicsen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleThe Poincaré-Hopf Theorem for line fields revisiteden
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.geomphys.2017.03.011
dc.date.embargoedUntil2018-03-29
dc.identifier.urlhttps://arxiv.org/abs/1612.04073en
dc.identifier.vol117en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record